# SDR 96UAL900497

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Dr Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED IN V-SHAPE 4 INCHES AFT OF REAR CARGO DOOR CUTOUT AT STATION 847 FROM STRINGER 20R TO 23R.  SOME RIVETS PULLED ALONG WITH SOME DOUBLER BONDING SEPARATION.  BONDED DOUBLER AND BEAR STRAP STILL INTACT.
